# SDR AALA20031472

- Difficulty date: December 25, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N9406W
- Make and model: Doug DC-9-82
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER SECTION OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED CENTER SECTION EMERGENCY LIGHT BATTERY CHARGER AND BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
